# SDR LR7A2014053100725

- Difficulty date: May 31, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 52,859 hours, 30,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 33972627R
- Condition: Cracked
- Location: Bs 836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK,  FOUND AFT ANGLE CONNECTED TO SLOPING LONGERON AND INDB CAP CRACKED AT BS 836, RBL 61, WL 155.  REPAIRED IAW SMP583, 51-70.
